# SDR P5CA2021100300375

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Ceiling Panel
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1920-1980 L/R CEILING FOUND TORN (2EA)( AFT CARGO STA 1920-1980 L/R CEILING REPLACED AS PER AMM 25-52-01 , LH CEILING LINER REPLACED IAW RI-25-54-15034 REV.A )
